Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

For chronic pain, taking cap, under eye swelled. What could be causing the swelling?

For chronic pain , I take norco 5/325 3 times a day, but I was taking vicodin 5/500 and he changed it to the norco. Under my eyes swell anytime I take pain medications , and since I have to take it all the time the swelling never goes away. I did a test on myself and stopped taking it fir a day or so and the swelling got a little better, do you think this could be causing the swelling?
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Hi welcome to HCM .

Your symptoms could be an allergic reaction to Vicodin tablet. Consult your doctor when you are symptomatic so he can rule out the cause and try changing the prescription for you.
Take care.
Answered: Sat, 20 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor